# SDR DALA2021092905883

- Difficulty date: September 26, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 A.A. HOLE #04 PRESENT GOUGE AT 06:00 0CLOCK ON SKIN, LOWER SIDE. PER B757 AD 5720-01100-02B. STEP 25. RH ENG DRAG FTG CLAMP-UP. CORRECTIVE ACTION: SUMMARY OF NRC 00617 WAS REPAIRED PER ER/A 594323-14AD REV.ORIGINAL; SECTION I: PERMANENT REPAIR AND ETI-57-21-467 REV:5. (1961882)
